Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A few uncaught universal Hermitian forms


Authors: Jae-Heon Kim and Poo-Sung Park
Journal: Proc. Amer. Math. Soc. 135 (2007), 47-49
MSC (2000): Primary 11E39; Secondary 11E20, 11E41
Published electronically: June 30, 2006
MathSciNet review: 2280173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will complete the list of universal binary Hermitian forms over imaginary quadratic fields by investigating three Hermitian forms missed by previous researchers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11E39, 11E20, 11E41

Retrieve articles in all journals with MSC (2000): 11E39, 11E20, 11E41


Additional Information

Jae-Heon Kim
Affiliation: National Security Research Institute, 161 Gajeong-dong Yuseong-gu, Daejeon, 305-350, Korea
Email: jaeheon@etri.re.kr

Poo-Sung Park
Affiliation: Department of Mathematical Sciences, Seoul National University, San 56-1 Shillim-dong Gwanak-gu, Seoul, 151-747, Korea
Email: sung@math.snu.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08457-7
PII: S 0002-9939(06)08457-7
Keywords: Universal Hermitian form
Received by editor(s): March 25, 2005
Received by editor(s) in revised form: July 5, 2005, and August 9, 2005
Published electronically: June 30, 2006
Additional Notes: The second author was partially supported by KRF(2003-070-c00001)
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.